MAUDE Adverse Event Report: BOSTON SCIENTIFIC - SPENCER 3.8 MM X 403 MM ULTRASOUND PROBE; LITHOTRIPTOR, ELECTRO-HYDRAULIC

BOSTON SCIENTIFIC - SPENCER 3.8 MM X 403 MM ULTRASOUND PROBE; LITHOTRIPTOR, ELECTRO-HYDRAULIC
Model Number M0068407170
Medical Device Problem Code Device Packaging Compromised (2916)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/30/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The complainant indicated that the device was disposed and will not be returned for evaluation; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
 
Event or Problem Description
Note: this manufacturer report pertains to one of three devices supposed to be used in the same procedure.Refer to the associated manufacturer report numbers 3005099803-2018-01256 and 3005099803-2018-01257 for the other associated device information.It was reported to boston scientific corporation on april 04, 2018 that three lithoclast ultrasound probes were opened to be used for a percutaneous nephrolithotomy (pcnl) procedure performed on (b)(6) 2018.According to the complainant, during preparation and outside the patient, the packaging including the sterile pouch was noted to be crumpled on all three lithoclast ultrasound probes.The plastic packaging was also bent up.The procedure was completed with another lithoclast ultrasound probe.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be fine.

Brand Name
3.8 MM X 403 MM ULTRASOUND PROBE
Common Device Name
LITHOTRIPTOR, ELECTRO-HYDRAULIC
Manufacturer (Section D)
BOSTON SCIENTIFIC - SPENCER
780 brookside drive
spencer IN 47460
MDR Report Key7447297
Report Number3005099803-2018-01255
Device Sequence Number1476706
Product Code FFK
UDI-Device Identifier08714729516613
UDI-Public08714729516613
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K012445
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/13/2020
Device Model NumberM0068407170
Device Catalogue Number840-717
Device Lot Number21383655
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2018
Initial Report FDA Received Date04/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1